MathSciNet Relay Station
MathSciNet bibliographic data
MR1445048 (97k:60027) 60C05 (60F99)
Smythe, Robert T.; Mahmoud, Hosam M. A survey of recursive trees. Theory Probab. Math. Statist. No. 51 (1995), 1–27 (1996); translated from Teor. Ĭmovīr. Mat. Stat. No. 51 (1994), 1--29(Ukrainian)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement